Solution of two fractional packing problems of lovász

A. Schrijver, P. D. Seymour

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Lovász asked whether the following is true for each hypergraph H and natural number k:. (*) if vk (H′) = k · v* (H′) holds for each hypergraph H′ arising from H by multiplication of points, then vk(H) = τk(H);. (**) if τk(H′) = k · τ*(H′) holds for each hypergraph H′ arising by removing edges, then τk (H) = vk (H). We prove and generalize assertion (*) and give a counterexample to (**).

Original languageEnglish (US)
Pages (from-to)177-184
Number of pages8
JournalDiscrete Mathematics
Volume26
Issue number2
DOIs
StatePublished - 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Solution of two fractional packing problems of lovász'. Together they form a unique fingerprint.

  • Cite this